MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the isocenter for cbct for imaging was different than the actual treatment.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H6 updated: h10 updated: the investigation found that a user/s had performed qa on a patient.The reference ct field was created so that they could obtain more anatomy on the image and the ct reference setup was 8cm inferior to the treatment isocenter.For the full course of treatment (28 fractions) the user/s imaged the daily cone beam ct but did not shift the patient 8cm superior when the actual treatment was delivered.The user/s did not realise this until the patient had completed treatment.For mosaiq for elekta linacs there is no requirement that the isocenter values match between ct and treatment fields or site setup definition/verification and treatment field definition/verification.For elekta machines, fields with different isocenters are allowed to be scheduled and treated in the same session.A warning is not expected if fields have different isocenters at the time of treatment whether this includes a ct field or not.The root cause is determined as use error as the user is expected to align the patient with the iso center to the machine that is delivering treatment through various clinical practises.Mosaiq did not have any malfunction and is working as intended.Due to a use error a geographic miss of 8 cm occurred.Based upon the information available the error affected all fractions and elekta physics have assessed this would be considered serious mistreatment.Considerations and information for users to prevent such use errors are already included within the instructions for use for mosaiq.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key17370354
Report Number3015232217-2023-00042
Device Sequence Number14398901
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown